The extendability of the solutions of equations with delayed argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1914-1917
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a20,
author = {O. I. Kyun},
title = {The extendability of the solutions of equations with delayed argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1914--1917},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a20/}
}
O. I. Kyun. The extendability of the solutions of equations with delayed argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1914-1917. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a20/